[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1975

Erythema Gyratum Repens With Metastatic Adenocarcinoma

Author Affiliations

From the Medical Department, Brantford General Hospital, Brantford (Dr. Skolnick) and the Norfolk General Hospital, Simcoe (Dr. Mainman), Ontario, Canada.

Arch Dermatol. 1975;111(2):227-229. doi:10.1001/archderm.1975.01630140085011
Abstract

A patient with Erythema Gyratum Repens (EGR) had a marked increase of his eruption, with uncontrollable pruritus that was unresponsive to steroid therapy. This culminated in an exfoliative dermatitis. A metastatic, undifferentiated adenocarcinoma was removed following a rightsided craniotomy. The patient then had complete cessation of his pruritus, with moderate improvement of his eruption. All the reported cases of EGR were reviewed in terms of the source of the malignant disorder. The relationship between the time of onset of the EGR and the discovery of the malignant disorder, as well as the effect of treatment of the malignant condition on the course of the EGR, was studied. The data suggest a highly probable relationship between the two.

×